Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Discomfort on urination, mild shocks to pelvic floor, vagina, cervix. Symptoms due to slendertone ab belt?

hello, XXXXX. I ve been using a generic version of the Slendertone ( electric shock ) ab belt for about 10 days. In the past week, I ve noticed that when I urinate, at the end of my stream, it feels as though everything internal is falling downward. It s not terribly painful, but it s very uncomfortable. I thought it might have been due to sex, but this has never happened before. Could this belt be causing a bruising or rather, a shocking to the pelvic floor or other areas, both vaginally and/or cervically?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to history given here I could say that in my opinion stop using the belt that you are using it is not advisable because this could be inauthentic method and may cause harm to health, stop this and watch for improving the symptoms, hope this information helps you, have a nice day.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor